# SDR SWAA2022020413710

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231UF; DAMAGED ON LWR FWD SURFACE AT EDGE / REPAIRED MAIN CABIN FLOOR PANEL 231UF ON LWR FWD SURFACE AT EDGE IAW B737 SRM 53-00-9-2R-4 PAR 3 ( F-M) REV 63
